Journal article icon

Journal article

Extended eigenvarieties for overconvergent cohomology

Abstract:

Abstract. Recently, Andreatta, Iovita and Pilloni have constructed spaces of overconvergent modular forms in characteristic p, together with a natural extension of the Coleman–Mazur eigencurve over a compactified (adic) weight space. Similar ideas have also been used by Liu, Wan and Xiao to study the boundary of the eigencurve. This all goes back to an idea of Coleman. In this article, we construct natural extensions of eigenvarieties for arbitrary reductive groups G over a number field which...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.2140/ant.2019.13.93

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Merton College
Role:
Author
ORCID:
0000-0002-9332-5204
Publisher:
Mathematical Sciences Publishers Publisher's website
Journal:
Algebra and Number Theory Journal website
Volume:
13
Issue:
1
Pages:
93-158
Publication date:
2019-02-13
Acceptance date:
2018-09-26
DOI:
EISSN:
1944-7833
ISSN:
1937-0652
Language:
English
Keywords:
Pubs id:
1193799
Local pid:
pubs:1193799
Deposit date:
2021-09-03

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP